Skip to Content

Does lyrica also desensitize your penis, having trouble I never had before?

Responses (1)

jk13 30 Jan 2012

For me, I found that the entire range of medications that alter the brain also alters sexuality, and more often than not, in a negative way. Lyrica works by decreasing the rate at which the nerves fire, causing for a reduction in seizures as well as nerve related pain. If there's fewer nerves communicating, it wouldn't be much of a stretch to say that it would also affect your response to sex. In addition to the decrease in nerve activity, that medication can cause for you to become easily tired (when I took that med, it was one of the worst offenders). Something as simple as being tired and lethargic will also play a role in the whole response to sex. This is a side effect that you really should discuss with your doctor as there may be alternative options for you to try in order to fix this issue. Having a healthy sexual relationship with your spouse or partner is an important detail to day to day health, bonding with that person, and really isn't something to take very lightly. Best of luck to you!
Sincerely,
Jeff K

newpower25 8 Mar 2013

Had the same issue with penis size decreasing. To the point that my penis retraction made it appear that I was circumcised, and I'd have to dig it out to take a piss. Just started Cialis for daily use which seems to help immensely. Talk to your Doc and we should be hitting up Lilly to list this as a long term side effect (1.5 years taking it when I started to panic!). Hope this helps somebody!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions